Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Intense heart burn, aggravates on eating, intense discomfort, had taken morning after pill. Cause?

hello i have really bad heart burn and it hurts even more when i eat its pretty painful that i can barely eat at all its only been happening for a day and a half but the pain is burning and very uncomfortable it could be period related because i started experiencing the pain 1 day before i got my period i also have taken the morning after pill about 2 - 3 weeks ago
Asked On : Thu, 13 Sep 2012
Answers:  0 Views:  33 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor